# SDR YENA2024100101318

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 79,388 hours, 28,686 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2202, FLL-JFK. 'DIRTY SOX SMELL DETECTED DURING DESCENT; REF L/P 4113966-2 (ACCOMPLISHED LEVEL B DECON IAW AMM BLEED DUCT 36-10-00-615-801 & 21-00-615-803) FOR COMPLETION OF LEVEL B DECONTAMTION REF TSM 05-50-00-810-831-A. NO SMELL NOTED. A/C OK FOR SVC.'
